Jump to content

Wellbutrin (Bupropion)


Recommended Posts

Hi everyone, I started taking wellbutrin sr about 5 weeks ago.  I got up to 300 mg and one day at the grocery store, I couldn't read the signs for the aisles.  I experienced blurred/double vision.  I have good eyesight despite HPPD so I stopped taking the Wellbutrin.  I want to know if this is a side effect that will go away or if I should stop taking it altogether.  Thanks!

Link to comment
Share on other sites

Yes.  If I stay away from serotonin increasing meds, then vision is sharpest.  Even melatonin does a little fuzzing.

 

When I find vision lacking sharpness, I take a little more dopamine increasing meds (Sinemet).  It tends to stay sharp for days after that, even with no med.

 

 

I found Wellbutrin helpful for black moods that persist.  Use it more PRN.  Don't know why it would blur your vision ... but the brain is complex.  Do you find 150mg / day blurring?  And if not, is it sufficient to help your moods?

Link to comment
Share on other sites

I started off taking 100 mg twice a day for two weeks, then I moved up to 150 mg twice a day for 2 weeks.  I didn't notice any impact on my visuals until about 4 weeks in.  Wellbutrin seemed to help at 200 mg, but I'm scared to go back on it.  I told my doctor about the blurred vision and he said it was probably just anxiety.

Link to comment
Share on other sites

Blurred vision is anxiety?  Amazing how they always come back to hysteria anxiety.

 

When you say 200mg, do you mean 200mg twice a day?

 

The other thing is dosage changes with Wellbutrin take about 1 week to settle in (according to half-life).  You have the SR version?.  Longer stuff is 'brain settling'.  Often it is good to sit tight at low doses for a while.

 

How long has your vision been blurry?

 

Are you taking other meds too?

Link to comment
Share on other sites

By 200 mg, I meant 100 mg twice a day.  I do feel like it was helping at 300 mg (150 twice a day) until I noticed the blurred vision.  I do have the SR version.  My vision is back to normal.

 

I'm currently taking 2.5 mg clonazepam and 3000 mg of Keppra. 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.